# SDR CALA2022051801275

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 80,258 hours, 12,130 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Valve
- Part number: 8253071001
- Part serial: NA
- Condition: Stuck
- Location: #2 Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG BLEED OFF AFTER TO. UNABLE TO RESTORE AIRCRAFT WILL REQUIRE #2 ENGINE HIGH POWER RUN AND BLEED AIR IADMM WORKING ITEM OPERATIONAL CHECK REF AMMT ASK 71-00-00-862-053-H03 AND TASK 36-00-00-862-047 AFTER AHM LOG PAGE 8577396 AND LP 8604759 HAVE BEEN CLEAR. MEASURE RESISTANCE FOR SENSOR PI2 PER ASCTU MAINTENANCE MSG. REMOVED ASCTU CHECKED CONNECTOR. NO DAMAGE TO CONNECTOR FOUND. RAN #2 ENG NO BLEED SHIFT AND HP VALVE NOT CLOSING GETTING RT FOUND WITHIN FIM SPECIFICATION. REFERENCE FIM 36-20 TASK 803. REPLACED ASCTU REF FIM 36-20 TASK 803 & AMM 36-11-22 ENG HP BLD STATUS MESSAGE.PACKS ON OR OFF. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1839094  SN OFF 0427 UNIT, AIR SUPPL  OFF 64-3600-9-0002 0427 ON 64-3600-9-0002 1105 REPLACED HP SHUTOFF PER MM 36-11-07 DUE TO VALVE WAS PARTIALLY STUCK OPEN.  ACCOMPLISHED HIGH POWER RUN.  BLEED SHIFT NORMAL AND DUCT PRESS NORMAL ROTABLE PARTS CHANGE WAS INDICATED - TT # 1133919  SN OFF 3230 IPC REFERENCE # 36-11-01 VALVE, ASSY, HI  OFF 64-3611-9-0007 8230 ON 76-3611-9-0001 1227
